# SDR UPS00831689

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pan
- Part number: 5769857614
- Condition: Cracked
- Location: Ws 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RIGHT WING L/E SLOT PAN AT STA XS 520.158 IS CRACKED.  REMOVED AND REPLACED SLOT PAN IAW DWG 5769857, AND SRM 51-1-20D.
